MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAB
Medical Device Problem Codes No Display/Image (1183); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the customer experienced the hyperglycemia.The customer¿s current blood glucose level was 312 mg/dl.The customer¿s other blood glucose was 450 mg/dl.The customer stated that insulin pump had blank display.Customer states the contacts on the battery cap was not missing or damaged.Customer states battery compartment was neither damaged nor corroded.Customer states the spring was neither damaged nor corroded.The customer advice to insert the new battery.Customer states the display did not return.Customer advised to remove battery for 10 minutes.Advised to discontinue use of the pump and revert to backup plan per health care professional instructions.The device will be returned for the analysis.
 
Additional Manufacturer Narrative
Device received with blank display, problem isolated to mother board.Unable to perform operating currents, self-test, a21 error test, rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test due to blank display.

Brand Name
530G INSULIN PUMP MMT-551NAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8863032
Report Number2032227-2019-41427
Device Sequence Number2390384
Product Code OZO
UDI-Device Identifier00643169736016
UDI-Public(01)00643169736016
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAB
Device Catalogue NumberMMT-551NAB
Device Lot NumberA6551NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age41 YR